# SDR SWAA2020042032516

- Difficulty date: March 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME AT MAIN EBAY BS330 S-23L WL161. MARKED / REMOVED CORROSION-.007' OUT OF .040' ORIGINAL THICKNESS WITH .033' MATERIAL REMAINING. FOUND TO BE OUT OF LIMITS; REMOVED AND INSTALLED FABRICATED CHORD-SWA P.O. 787219/1; APPLIED CHEMICAL CONVERSION AND PRIMER PER SRM 51-40-03; 51-20-01; 51-40-05; 58-10-15-1A-1 AND DWG. #141A1362 AND 141A8131.
